# SDR USAA051063

- Difficulty date: August 30, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23933
- Aircraft time: 50,585 hours, 50,585 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 869-887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCATION: BS 869- BS 887   ACTION: REMOVED DAMAGE, INSTALLED TRIPLER IAW EA 96764   DEFECT SIZE: APPX 18 INCH AREA OF CHAFING ON SKIN BELOW DORSAL FIN TIP CONTACT AREA, BOTH SIDES
